# SDR QMLA2025031420035

- Difficulty date: March 14, 2025
- Submitted: March 15, 2025
- Operation: Air carrier
- Aircraft: N224AM
- Make and model: Bell 407
- Aircraft serial: 54070
- Aircraft time: 4,960 hours, 14,653 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Crossover Tube
- Part number: 407724101
- Part serial: 5864
- Condition: Sheared
- Location: Zone 700
- Part time: 4,960 hours, 14,653 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD CROSS-TUBE, LH SIDE ABOVE SADDLE SHEARED. THE DISCREPANCY WAS FOUND WHEN ATTACHING FRONT GROUND HANDLING WHEELS.
